MAUDE Adverse Event Report: ORTHALIGN, INC. LANTERN SURGICAL ASSISSTANT; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. LANTERN SURGICAL ASSISSTANT; SURGICAL NAVIGATION SYSTEM
Model Number 405204
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the device is expected to be returned to orthalign for investigation but has not been received.If the device is received, an investigation will be performed to confirm the problem and determine the root cause, and a follow-up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution and with an understanding of the patient harm caused by this issue.
 
Event or Problem Description
The lantern unit's accuracy was called into question for the femoral cut.The surgeon corrected intra-operatively.

Brand Name
LANTERN SURGICAL ASSISSTANT
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine 92618
MDR Report Key22895835
Report Number3007521480-2025-00015
Device Sequence Number14948948
Product Code OLO
UDI-Device Identifier00810832031451
UDI-Public00810832031451
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200892
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number405204
Device Catalogue Number405204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown